MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, 21X120MM STRAIGHT SPLINED FULL PLASMA 36MMCOLLAR

ONKOS SURGICAL ELEOS; SEGMENTAL STEM, CANAL FILLING, 21X120MM STRAIGHT SPLINED FULL PLASMA 36MMCOLLAR
Model Number FS-21120-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for investigation as it was discarded at the hospital.The investigation is in progress.When the investigation is complete, a supplemental report will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery on (b)(6) 2021 due to loosening of the pressfit segmental stem.Several months after the patient's original eleos surgery, the patient presented with a loose stem that was confirmed radiographically.During the revision surgery, the surgeon revised the segmental stem, distal femur, male-female midsection, distal femur axial pin, tibial hinge component, and tibial poly spacer.No further information regarding this event was made available.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the patient undergoing a revision surgery due to the canal-filling segmental stem subsiding could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that could have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.B7: other relevant history added.G3: date received by manufacturer added.G6: type of report added.H2: follow up type added.H3: device evaluated by manufacturer updated to no.H6: medical device problem code updated to 4002: loosening of implant not related to bone ingrowth.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 213: no device problem found.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
SEGMENTAL STEM, CANAL FILLING, 21X120MM STRAIGHT SPLINED FULL PLASMA 36MMCOLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key12537674
Report Number3013450937-2021-00222
Device Sequence Number11047922
Product Code KRO
UDI-Device IdentifierB278FS2112003M0
UDI-Public+B278FS2112003M0
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2024
Device Model NumberFS-21120-03M
Device Catalogue NumberFS-21120-03M
Device Lot Number81701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE-FEMALE MIDSECTION; P/N 25001212E, ELEOS TIBIAL POLY SPACER; P/N 25002100E, ELEOS TIBIAL HINGE COMPONENT; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N 25002203E, ELEOS TIBIAL BASEPLATE; P/N KSC01665E, ELEOS STEM EXTENSION, CEMENTED
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient SexFemale